# SDR DALA1013430999

- Difficulty date: May 31, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 49,135 hours, 36,074 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GROUND SPOILER T/E XW=47 TO 50 DELAMINATED. GROUND SPOILER T/E REPAIRED IAW SRM 51-70-1B.
